# SDR UIEA2016052900358

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,361 hours, 16,989 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT SPAR VLV LIGHT DOES NOT ILLUMINATE FOR ENG START OR SHUTDOWN.  PERFORMED RT SPAR VLV SHUT OFF BODY INSTALLATION TEST IAW AMM 28-22-01.  RT SPAR VLV OPERATIONS CHECKED NORMAL ON GND.
